Works (1)

Updated: July 5th, 2023 15:55

2007 journal article

Condition estimates for pseudo-arclength continuation

SIAM JOURNAL ON NUMERICAL ANALYSIS, 45(1), 263–276.

By: K. Dickson*, C. Kelley*, I. Ipsen & I. Kevrekidis

author keywords: pseudo-arclength continuation; singularity; GMRES; singular vectors; eigenvalues; rank-one update; turning point; simple fold; fold point; limit point
TL;DR: The condition number of the Jacobian is bound in pseudo-arclength continuation problems, and the effect of this condition number on the linear system solution in a Newton-GMRES solve is quantified. (via Semantic Scholar)
Sources: Web Of Science, ORCID
Added: August 6, 2018

Citation Index includes data from a number of different sources. If you have questions about the sources of data in the Citation Index or need a set of data which is free to re-distribute, please contact us.

Certain data included herein are derived from the Web of Science© and InCites© (2024) of Clarivate Analytics. All rights reserved. You may not copy or re-distribute this material in whole or in part without the prior written consent of Clarivate Analytics.